Dexamethasone for Weight Gain; Is it Safe?….side effects of dexamethasone for weight gain…
Welcome to www.nimedhealth.com.ng
WEIGHT GAIN WITH DEXAMETHASONE? SEE THE SIDE EFFECTS.
*Dexamethasone is a steroid that prevents the release of substances(histamine) in the body that cause inflammation. It is used to treat many different conditions such as allergic disorders, skin conditions, ulcerative colitis, arthritis, lupus, psoriasis, or breathing disorders Etc.
*WHAT ARE THE POSSIBLE EFFECTS OF DEXAMETHASONE FOR WEIGHT GAIN?
*Hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Others are :
problems with your vision; swelling, RAPID WEIGHT GAIN, feeling short of breath, severe depression, unusual thoughts or behaviours, bloody or tarry stools, coughing up blood, seizure(convulsions), pancreatitis(severe pain in your upper stomach spreading to your back, nausea and vomiting, fast heart rate Etc.)
low potassium (confusion, uneven heart rate, extreme thirst, increased urination, leg discomfort, muscle weakness or limp feeling),
dangerously high blood pressure (severe headache, blurred vision, buzzing in your ears, anxiety, confusion, chest pain, shortness of breath, uneven heartbeats, seizure).
Less serious side effects may include:
sleep problems (insomnia), mood changes;
acne, dry skin, thinning skin, bruising or discoloration slow wound healing, increased sweating, headache, dizziness, spinning sensation, bloating, muscle weakness or CHANGE IN THE SHAPE OR LOCATION OF BODY FATS (especially in your arms, legs, face, neck, breast and waist).
#DEXAMETHASONE is a very dangerous drug that should be available only by prescription and not to every Tom, Dick and Harry. It belongs to a special, distinguished class of drugs known and referred to as steroids and cortico-steroids. They are made in the gland above the kidneys called the adrenals and can have very bad side effects if mishandled or abused which, I’m afraid, is what you are doing.
All the good effects you say you are seeing are false- very false. That is they are happening not because you are now getting fatter or shapelier but because you are now developing a drug induced condition triggered by the drug you are using called Cushing syndrome that causes the false fatness you are seeing hypertension and amenorrhea menses stops the face goes rounded false curves as if you put on true weight but a sign of disease which is characteristic of this disease; we call it moon facies (the face goes rounded like the moon).
Please stop the drug at once (and never use drugs not prescribed by doctors any more, ever) or risk these further side effects burning, itching, dryness, irritation, pimple-like rashes, skin thinning, marks on the skin, boils, increased skin pigmentation and increased hair growth. Also you risk all forms of secondary infection occurring.
*It is true that the drug Dexacortin(Xasten) and other steroids can be abused to gain weight. One of the commonest reasons why people do this is because they believe it will help them gain weight.–and it does!! Sportsmen abuse steroids because they are looking for stamina and increased muscle mass. But this is diseased weight–not normal at all.
*The way to get rid of the evil side effects of the drug is to stop early and gradually. Where gradual withdrawal –using less and less amounts per time–is not possible or has not been done, the only thing is to give the body time to adjust and come back to its former balance–may take up to a year or more.
Side effects like lowered sperm production in men and reduced size of testis–testicular atrophy– and can be reversed while baldness and gynecomastia– development of breast –cannot be reversed in men.
In women, side effects include virilisation–making the woman more like a man– no menses, more developed clitoris deepening voice decreased breast size and so on. Of course, the other side effects you mentioned must not be forgotten– thinning hair, and so on.
Again, the more prolonged the use, the greater the likelihood that the results will become irreversible; so let me warn anyone abusing steroids (or any drugs for that matter) again–stop it– IT IS NOT GOOD FOR YOU.
*Always insist on seeing a doctor.
Written by Valentine Onyebara and article was first posted on his Facebook page.